MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MCKESSON GLOBAL SOURCING LTD; NEEDLES

ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MCKESSON GLOBAL SOURCING LTD; NEEDLES
Model Number 25G*1 1/2''(0.5MM*38MM)
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1.Review of production process: the production records of the batch were examined, and no abnormalities were found in the production process.There were no changes in the raw materials or production techniques used for the product.2.Batch sample testing: on (b)(6) 2025, 10 samples from the retained batch no.: ckdc10-01, specification: 25g*1 1/2'' (0.5mm*38mm) were tested as follows: 1) five samples were tested for lumen patency in accordance with iso 7864: 2016 standards, and the results met the requirements (see attachment 1).2) the remaining five samples underwent simulated clinical use for aspiration and injection testing, with all samples functioning smoothly and no blockages observed.3.Sample testing: on (b)(6) 2025, we received 10 new and unused samples from the customer with batch number ckdc10-01 and specification 25g *1 1/2 "(0.5mm*38mm).We conducted relevant testing on the samples 1) according to the requirements of iso7864-2016 standard, use 5pcs 0.230mm stylet to insert the inner cavity of the needle tube, and the stylet can freely pass through and fall off.2) five simulated clinical samples were used for suction and injection drug testing, and all were found to be unobstructed.3.Root cause analysis: the issue may stem from clinical practices where hypodermic needles are directly used to puncture medication vials for drug preparation.During this process, coring from the rubber stopper may clog the needle lumen.It is important to note that this particular hypodermic needles product is primarily designed for subcutaneous human injection and is not recommended for direct drug aspiration or preparation.If such use is required in clinical settings, we advise using dispensing needles, which are specifically designed to minimize coring and ensure smooth operation.
 
Event or Problem Description
It was reported that the needle is not allowing the medication to pass through; they further explained that whenever they try and push omnipa que or depomedrol through the needle, it would not inject, mainly for caudal epidurals.

Brand Name
MCKESSON GLOBAL SOURCING LTD
Common Device Name
NEEDLES
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key22911999
Report Number3003560965-2025-00014
Device Sequence Number15731048
Product Code FMI
UDI-Device Identifier10612479206769
UDI-Public10612479206769
Combination Product (Y/N)N
PMA/510(K) Number
K112057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25G*1 1/2''(0.5MM*38MM)
Device Lot NumberCKDC10-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown